| Model Number |
TENSIONLOC COLLAR AND PLUG IMPLANT 7MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2021 it was reported by an arthrex employee via email that an ar-5207 tension-loc collar broke when surgeon impacted implant during the tibial fixation.This was discovered during an acl reconstruction on (b)(6) 2021.All broken fragments were retrieve and patient was not affected.A new device was used to complete case successfully.